• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7396
School of Mathematics
  Title:   Criteria for irrationality of generalized Euler's constant
  Author(s): 
1.  T. Hessami Pilehrood
2.  Kh. Hessami Pilehrood
  Status:   Published
  Journal: J. Number Theory
  Vol.:  108
  Year:  2004
  Pages:   169-185
  Supported by:  IPM
  Abstract:
We generalize Sondow's (ir)rationality criteria for Euler's constant and give necessary and sufficient conditions for irrationality of generalized Euler's constant γα, as well as we obtain new asymptotic formulas for computing γα. The proof is based on constructing linear forms in 1,γα and logarithms of rational numbers.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right